Volume 279, Issue 3, January 1988

ISSN: 0025-5831 (Print) 1432-1807 (Online)

In this issue (14 articles)

  1. No Access

    OriginalPaper

    Runge approximation

    Berit Stensones Pages 423-434
  2. No Access

    OriginalPaper

    On normed almost linear spaces

    G. Godini Pages 449-455
  3. No Access

    OriginalPaper

    On analytic abelian coverings

    Alexandru Dimca Pages 501-515
  4. No Access

    OriginalPaper

    Stable reflexive sheaves. III

    Robin Hartshorne Pages 517-534